# SDR DALA2016031201924

- Difficulty date: March 11, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-211
- Aircraft serial: 1535
- Aircraft time: 44,654 hours, 20,304 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 56-57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 43L BETWEEN FRAMES 56 & 57.   PERFORMED NDT NO CRACKS NOTED.  FABRICATED A REPAIR AND  INSTALLED IAW SRM 53-00-13.   MAJOR REPAIR.
